MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7564
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the two reported malfunctions was provided, therefore, lot history reviews were performed.The devices were not returned to the manufacturer for evaluation/inspection.Therefore, the investigation for the two reported malfunctions are inconclusive for the alleged material rupture issue.Based on the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicates the model cq7564 pta balloon dilatation catheter allegedly experienced material rupture.The report was received from various source.Both malfunctions were involved patient with no known impact to the patient.Of the two reported malfunctions, one male patient is (b)(6) years old and weighs (b)(6) kgs.The remaining patient's age, gender and weight was not provided.
 
Additional Manufacturer Narrative
H10: of the 2 reported malfunctions, 1 was reassessed for reportability and determined to be no longer reportable.The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The devices was not returned to the manufacturer for evaluation/inspection.Therefore, the investigation is inconclusive for the alleged material rupture issue.Based on the available information, the definitive root cause is unknown.The devices is labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates the model cq7564 pta balloon dilatation catheter allegedly experienced material rupture.This report was received from one source.The event involved a patient with no known impact to the patient.The patient age, gender and weight was not provided.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10752612
Report Number2020394-2020-06234
Device Sequence Number13734466
Product Code DQY
UDI-Device Identifier00801741062902
UDI-Public(01)00801741062902
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7564
Device Catalogue NumberCQ7564
Device Lot NumberREBX1144
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date04/05/2021
Patient Sequence Number1